Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Do medicines for stomach ulcers cause dizziness ?

hi doc i have a problem i m felt a bit dizzy is this cause by the medicine that i take? i took omeprazole for my ulcer
Asked On : Wed, 22 Feb 2012
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
welcome to hcm
dear patient
your problem has nothing to do with your tablet omeprazole
dizzines could be due to so many reason
kindly check your blood pressure heamoglobin
if this problem persist for more time do consult your doctor

take care
dr vikas poddar
Answered: Wed, 22 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor